On w-hyponormal operators

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study some properties of w-hyponormal operators. In particular we show that some w-hyponormal operators are subscalar. Also we state some theorems on invariant subspaces of w-hyponormal operators.

Original languageEnglish
Pages (from-to)165-175
Number of pages11
JournalStudia Mathematica
Volume156
Issue number2
DOIs
StatePublished - 2003

Fingerprint

Dive into the research topics of 'On w-hyponormal operators'. Together they form a unique fingerprint.

Cite this